# SDR 21GA20240403006

- Difficulty date: April 3, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N652GT
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 87,614 hours, 26,650 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Damaged
- Location: Rt Wing Te Flap
- Part time: 87,614 hours, 26,650 cycles
- Component: Te Flap, Boeing
- Component part number: 113T12231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBOARD FLAP-OUTBOARD LINKAGE FITTING BLEND OUT REPAIR.
